# SDR HEEA955101

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: N206031004125
- Condition: Mis Mfg
- Location: Fuselage
- Component: 206031004115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ROLLED TOO TIGHT TO FIT PROPERLY ON DIAMETER OF BULKHEADS AND FRAMES.  AFT END 5 /2" SHOULD BE 7" AND FORWARD END 11 3/4" SHOULD BE 14 3/4".
